MathSciNet Relay Station
MathSciNet bibliographic data
MR1321452 (95m:26003) 26A06 (26A09)
Hoffman, Michael E. Derivative polynomials for tangent and secant. Amer. Math. Monthly 102 (1995), no. 1, 23–30.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement